Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Hamilton's Discovery of Quaternions

B. L. van der Waerden
Mathematics Magazine
Vol. 49, No. 5 (Nov., 1976), pp. 227-234
DOI: 10.2307/2689449
Stable URL: http://www.jstor.org/stable/2689449
Page Count: 8
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Hamilton's Discovery of Quaternions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234